Estimation for the generalized Pareto distribution using Maximum likelihood and goodness of fit

Hüsler, Jürg; Li, Deyuan; Raschke, Mathias (2011). Estimation for the generalized Pareto distribution using Maximum likelihood and goodness of fit. Communications in statistics - theory and methods, 40(14), pp. 2500-2510. New York, N.Y.: Marcel Dekker 10.1080/03610920903324874

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hüsler, Jürg

ISSN:

0361-0926

Publisher:

Marcel Dekker

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1080/03610920903324874

Web of Science ID:

000289835200005

URI:

https://boris.unibe.ch/id/eprint/8525 (FactScience: 214103)

Actions (login required)

Edit item Edit item
Provide Feedback